# SDR ASOA201201219

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 17,971 hours, 15,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON EMERGENCY FLOOR TRACK LIGHTING AT FWD END.  REPLACED CRIMP CONNECTOR ON RT FWD EMERGENCY LIGHT FLOOR STRIP LIGHTING WIRE IAW ESPM 20-17-00. OPS TESTED  IAW AMM 33-51-00-710-801. OPS CHECKED GOOD.
